Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding post menses after taking birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   hello
User :   my period ended last sunday 1 week ago and today i bleed some brownish red
User :   i am on bc pills im wondering if it could be inplantaton bleeding
Doctor :   there is a possibility of getting intermittent bleeding as a side effect of birth control pills
User :   well speaking form gf perspective
Doctor :   are you using bc pills regularly
User :   yea
Doctor :   ok
Doctor :   if at all you have any doubt try urine pregnancy test once. But it is a rare possibility as per my knowledge
User :   ok then thats what i needed to know thanks
Doctor :   Is there anything else i can help?
User :   nope thats it
Doctor :   If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor